# SDR AALA20090413TUL24

- Difficulty date: March 23, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CDK34881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT WINDOW PAN TAB CRACKED LEFT SIDE, STATION 826.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
